- Volume 9 Issue 4
SCALING FUNCTIONS SUPPORTED IN INTERVALS OF LENGTH
- Lee, Jung-Seob
- Published : 1994.10.01
Daubechies  discoverd compactly supported scaling functions and corresponding wavelets with high regularities. It seems that there are no known compactly supported scaling functions other than Daubechies'. In this article, we will construct new scaling functions supproted in intervals of length $\leq 3$ without using deep analysis. While one of them is Daubechies' scaling function, others are less regular than Daubechies'. Also, we will show that Daubechies' scaling function is the unique one with highest regularity.